Jump to content

Search the Community

Showing results for tags 'celexa;'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hello, I am 39 years old female who used to be on Celexa for 10 years and switched over to Pristiq about 2 years ago. I had anxiety and rarely any panic attacks. - 2007 Celexa 20mg - 2012 Celxexa increased to 40mg - 2017 Celexa decreased to 20mg - 2018 (April) Switched to Pristiq 50mg - 2018 (September) Increased to 100mg of Pristiq - 2020 July Decreased Pristiq to 75mg Currently on Pristiq on 25mg. The reason how I switched to different med was when I asked my doctor I wanted to come off the celexa after 10 years since I was getting better he told me to reduce the typical way by cutting my dosage 40mg to 20mg. And after that I started having panic attacks, which I know now it is actually or could be withdrawal reaction. It wasn't like the typical panic attacks where I thought I was going to die or something it was more of sudden adrenaline rush which doctor said it was panic disorder. This was right after having a second child with c-section. I would wake up with panic attacks and nervousness (high increase in my cortisol) and doctor just kept telling me it is panic disorder and tried to give sedative on top of what I was taking and I refused. After finding another doctor, he witched me to Pristiq but my panic attack like or the adrenaline rush was still around. It has been such crazy and scary time of my life thinking that I was dealing with constant panic disorder. But I never gave up and searched and searched and did all the work up with my health condition. I was healthy as ever but still had these random rush. I used to have hot flashes like feeling, jittery sensation, of course night mares or vivid dreams you name it all kinds of feelings and sensation. And I made a promise to myself to stop this medication which was given to stop my panic attacks but it never really helped. All they wanted to do was add more meds and sedative and I am so grateful I never took anything else. I started Pristiq 100mg until this past July 202 and I manually have cut it down to 75 to 50 to 25mg now. (Which I found out I wasn't supposed to since my medication is extended pill) I was able to tolerate the symptoms and made it this far. \ I have been using meditation, breathing, and cutting sugar to deal with my anxiety. I also have learned panic attacks are nothing to be afraid of and not to react to it. I am reading about neuroplasticity and teaching myself our brain can heal which has been so helpful to deal with my sensation. But one thing I am curious about is these sudden adrenaline rush I get before bed or sometimes randomly caused by antidepressant withdrawal? How common is this? Thank you for reading my long story and I am so good at writing so I apologies in advance.
  2. Hi. I’m new here. Trying to get off generic of elavil. I used a generic for 5 years for sleep. Then the generic changed to a different company. At this time I was trying to reduce the amount. I had no idea it would be this difficult. I went off it. When I realized I was getting withdrawal, I reinstated. It’s been almost a month and it doesn’t help me for sleep. Helps me for pain! Then I tried upping the dose, adding some other drug, which I didn’t want to do. I never stuck to one plan. Just wondering if i will stabilize? I have very bad insomnia because of this. I really don’t know what do
  3. Hi everyone. I have been on Citalopram for 17 years and my doctor advised me that I would probably need to stay on it long term. Almost 2 years ago I moved to a new town with my husband and my new doctors surgery has a very different view - they are very much of the opinion that you should not be on antidepressants long term. Cue 18 months off hell. My mental health has been stable for years while I've been on 20mg Citalopram. Shortly after registering with the new surgery I was asked to go in for a medication review and basically told that I had been on it for too long and needed to come off it. I was told to reduce my dose from 20mg to 10mg for 6 months then stop completely. After reducing to 10mg within a couple of months my depressive symptoms were back. I felt low, irritable, tearful, had no interest in anything. I went back to the doctor and was told to increase my dose back to 20mg. I did this and within a few months I was back to my old self. 6 months after increasing my dose I then had to go back for another review and was advised again I needed to try coming off the medication so again I was told to reduce to 10mg then stop completely after 6 months. Again, my depressive symptoms returned within a couple of months but worse than last time, I felt suicidal. Back I went to the doctor and again I was told to increase my dose back up to 20mg and it would be reviewed in 6 months. After this last appointment I realised that this pattern of increasing and decreasing my dose every 6 months was just going to continue indefinitely unless I bit the bullet and tried to get off it completely. So i actually decided to keep going with tapering after my last appointment and i have currently been on 5mg for the past 3 weeks. I do feel quite low and tearful a lot of the time and I feel like I've lost the person I used to be. I'm terrified this is just how I am without medication and this will be me for the rest of my life. How can you tell the difference between withdrawal symptoms and a return of depression? If I knew this was just withdrawal and would go eventually I could see it through but what if this is just how I'm going to feel without medication?
  4. 14 years on Celexa : (citalopram) because of a misdiagnosis. Bunch of symptoms that i ended up with over the years : Irritable Bowel Syndrome, bad acid reflux / stomach problems, aura migraine, migraine,tinnitus,spasms, bladder leakage, sexual problems, etc. A year ago I've discovered that most the physical and psychological diagnostics mentioned before were all due to the medication. I was a shocked and took me a year of therapy to defuse my anger and rage It took me almost the same amount of time to convince one psychiatrist that i needed to withdrawal from the medication. I have seen and read a lot about withdrawals but joined this forum to get the support needed when the time comes. The psychiatrist i'm seeing says that no symptoms should appear, that everything will be ok - that he didn't see anything negative in his literature and with the hundreds of patients he got into withdrawals over the years. He wants me to taper going from 20 mg to 15 , 10, 5 in 3-4 months . I said i would prefer going slowly by 10 %, he refused and said it was ridicule and i wouldn't even see no difference. I just hope everything will be ok.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy